# SDR MALA965098

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Dented
- Location: Pax Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MSP, MAINTENANCE FOUND THE LOWER AFT PASSENGER DOOR FRAME CORNER ON THE FUSELAGE TO BE DENTED.  REPAIRS WERE COMPLETED BY REPLACING THE LOWER AFT FUSELAGE PASSENGER DOOR FRAME CORNER, P/N 27-24087-902, IAW SRM 51-30-02, 51-30-03, 51-40-02, AND 51-00-00.  (M)
